MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 60CT 12/CASE MG/DL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose and control test results.Daughter is calling on behalf of the customer.The customer called concerned with test results from blood glucose test result obtained of 248 mg/dl and control test result of 79 mg/dl.Per caller the customer's expected fasting blood glucose test result range is 125-145 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.Per customer, the product is stored according to specification on the dining room table.The test strip lot manufacturer¿s expiration date is 02/28/2027 and per the caller the open vial date is (b)(6) 2026.The meter memory was reviewed for previous test result history: result 1: 248 mg/dl date:(b)(6) time:4:47p unknown.Result 2: 180 mg/dl date:(b)(6) time:04:26p unknown (daughter's result).Result 3: 79 mg/dl date:(b)(6) time:4:52p control test.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and control solution were returned - reported defect not reproduced on returned meter and control.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 23-apr-2026 and 30-apr-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25112100
Report Number1000113657-2026-00193
Device Sequence Number18728819
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270228(10)ZD6173S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, WGN TMX 60CT 12/CASE MG/DL
Device Lot NumberZD6173S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown